# SDR DALA2018013000595

- Difficulty date: January 29, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 61,171 hours, 15,712 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Fod
- Location: R4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR WOULD NOT ARM DURING PUSHBACK.  REMOVED FOD FROM THE DOOR.  OPS NORMAL,  DOOR ARMS NORMAL.
